Analysis of Fractional Fokker-Planck Equation With Caputo and Caputo-Fabrizio Derivatives
| dc.contributor.author | Cetinkaya, Suleyman | |
| dc.contributor.author | Baleanu, Dumitru | |
| dc.contributor.author | Demir, Ali | |
| dc.contributor.author | Baleanu, Dumitru | |
| dc.contributor.authorID | 56389 | tr_TR |
| dc.contributor.other | Matematik | |
| dc.date.accessioned | 2025-09-23T12:50:09Z | |
| dc.date.available | 2025-09-23T12:50:09Z | |
| dc.date.issued | 2021 | |
| dc.description.abstract | This research focus on the determination of the numerical solution for the mathematical model of Fokker-Planck equations utilizing a new method, in which Sumudu transformation and homotopy analysis method (SHAM) are used together. By SHAM analytical series solution of any mathematical model including fractional derivative can be obtained. By this method, we constructed the solution of fractional Fokker-Planck equations in Caputo and Caputo-Fabrizio senses. The results show that this method is advantageous and applicable to form the series resolution of the fractional mathematical models. | en_US |
| dc.description.publishedMonth | 12 | |
| dc.identifier.citation | Cetinkaya, Süleyman; Demir, Ali; Baleanu, D. (2021). "Analysis of fractional Fokker-Planck equation with Caputo and Caputo-Fabrizio derivatives", Annals of the University of Craiova, Mathematics and Computer Science Series, Vol.48, No.2, pp.334-348. | en_US |
| dc.identifier.issn | 1223-6934 | |
| dc.identifier.issn | 2246-9958 | |
| dc.identifier.scopus | 2-s2.0-85126664101 | |
| dc.identifier.uri | https://hdl.handle.net/20.500.12416/15475 | |
| dc.language.iso | en | en_US |
| dc.publisher | Univ Craiova | en_US |
| dc.rights | info:eu-repo/semantics/closedAccess | en_US |
| dc.subject | Caputo Derivative | en_US |
| dc.subject | Caputo-Fabrizio Derivative | en_US |
| dc.subject | Sumudu Homotopy Analysis Method | en_US |
| dc.subject | Fractional Model Of Fokker-Planck Equations | en_US |
| dc.title | Analysis of Fractional Fokker-Planck Equation With Caputo and Caputo-Fabrizio Derivatives | en_US |
| dc.title | Analysis of fractional Fokker-Planck equation with Caputo and Caputo-Fabrizio derivatives | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.institutional | Baleanu, Dumitru | |
| gdc.author.scopusid | 57188923012 | |
| gdc.author.scopusid | 56988688100 | |
| gdc.author.scopusid | 7005872966 | |
| gdc.author.wosid | Cetinkaya, Suleyman/Hhm-2409-2022 | |
| gdc.author.wosid | Baleanu, Dumitru/B-9936-2012 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | [Cetinkaya, Suleyman; Demir, Ali] Kocaeli Univ, Dept Math, TR-41380 Izmit, Turkey; [Baleanu, Dumitru] Univ Cankaya, Dept Math, TR-06530 Ankara, Turkey | en_US |
| gdc.description.endpage | 348 | en_US |
| gdc.description.issue | 2 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q4 | |
| gdc.description.startpage | 334 | en_US |
| gdc.description.volume | 48 | en_US |
| gdc.description.woscitationindex | Emerging Sources Citation Index | |
| gdc.identifier.wos | WOS:000738363600013 | |
| gdc.scopus.citedcount | 0 | |
| gdc.wos.citedcount | 0 | |
| relation.isAuthorOfPublication | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isAuthorOfPublication.latestForDiscovery | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 26a93bcf-09b3-4631-937a-fe838199f6a5 |